MAUDE Adverse Event Report: EXACTECH, INC. ELEMENT-STEM, COLLARED W/HA, STD OFFSET, SZ 10; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. ELEMENT-STEM, COLLARED W/HA, STD OFFSET, SZ 10; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 164-03-10
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Limb Fracture (4518); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient, initial left hip implanted in (b)(6) 2015, underwent a revision procedure on an unknown date.Element stem revised to competitor¿s stem, potentially due to femoral bone fracture from radiograph provided.No further information known.
 
Additional Manufacturer Narrative
D10: concomitant device(s): 180-01-58 - nv crown cup clstr hole 58mm group 3: (b)(6), 164-03-10 - element-stem, collared w/ha, std offset, sz 10: (b)(6), 170-40-93 - biolox delta femoral head 40mm od, -3.5mm: (b)(6), 180-65-20 - alteon 6.5mm screw, 20mm: (b)(6), 180-65-20 - alteon 6.5mm screw, 20mm: (b)(6), 101-05-20 - 3.2mm drill bit 20mm 1pk: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be due to potential treatment of a femoral bone fracture, wear, osteolysis, loosening, infection, fracture, instability/dislocation, leg length discrepancy, and/or patient related factors.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
ELEMENT-STEM, COLLARED W/HA, STD OFFSET, SZ 10
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21930553
Report Number1038671-2025-01935
Device Sequence Number13030000
Product Code MEH
UDI-Device Identifier10885862035301
UDI-Public10885862035301
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K080980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2020
Device Catalogue Number164-03-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown